# SDR DALA13027903216

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED BETWEEN FR 66 AND FR 68 AT LEVEL STR 23 RT L=0.500" W=0.250" D=0.001" APROX SSI 534132.  REPLACED CENTER FITTING LOCATED BETWEEN FR 66 AND FR 68 AT LEVEL STR 23 RT IAW SRM 51-72-11 AND DWG D53480020.
